I (58) have recently been diagnosed with breast cancer and have had a partial mastectomy, I have had Addison's Disease for 8 years and am on cortison for this. Because of my low hormone levels I have been taking Livial/Tibilone. After much research about Livial I have found that it does increase the chances of getting breast cancer (which I was told it did not) and even more so cancer of the uterus (which i still have).
I need to know if there are other addisonians that have taken Livial and had ended up with breast cancer.
Hi there-I do not have addisons, but so sorry to hear of your situation. The reason I am posting because now when I think about being a cry baby over my health, I will read your post again. You are definately an inspiration to me. Best of all Blessings to you and your family!!!
Hi and thanks for you very supportive words. I do not know what your health issues are but always be positive about life. I believe that if you give in then it has you. Not me. Your nick name suggest that you have chronic ilnesses and I wish all the best in whatever comes your way. pixey48
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.